# SDR SWIA202266585

- Difficulty date: September 7, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 39,095 hours, 24,999 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SILL RETAINER PN: SH670-36172-3 IS CORRODED.     (C-CHECK RO 10/1/2022)    REMOVED AND REPLACED L/H SIDE SILL RETAINER PN SH670-36172-3 PER CRJ 900 SRM 51-40-06-001-001-A01 AND CRJ 900 SRM 51-40-13-001-001-A01.
